Improved lower bounds for some matrix multiplication problems

LAUR Repository

Show simple item record

dc.contributor.author Takche, Jean
dc.contributor.author Ja'ja', Joseph
dc.date.accessioned 2018-04-17T09:32:57Z
dc.date.available 2018-04-17T09:32:57Z
dc.date.copyright 1985 en_US
dc.date.issued 2018-04-17
dc.identifier.issn 1872-6119 en_US
dc.identifier.uri http://hdl.handle.net/10725/7393
dc.language.iso en en_US
dc.title Improved lower bounds for some matrix multiplication problems en_US
dc.type Article en_US
dc.description.version Published en_US
dc.author.school SAS en_US
dc.author.idnumber 198790400 en_US
dc.author.department Computer Science and Mathematics en_US
dc.description.embargo N/A en_US
dc.relation.journal Information Processing Letters en_US
dc.journal.volume 21 en_US
dc.journal.issue 3 en_US
dc.article.pages 123-127 en_US
dc.keywords Arithmetic complexity en_US
dc.keywords Matrix multiplication en_US
dc.keywords Lower bounds en_US
dc.keywords Complexity en_US
dc.identifier.doi https://doi.org/10.1016/0020-0190(85)90016-X en_US
dc.identifier.ctation Ja'ja, J., & Takche, J. (1985). Improved lower bounds for some matrix multiplication problems. Information processing letters, 21(3), 123-127. en_US
dc.author.email jtakshi@lau.edu.lb en_US
dc.identifier.tou http://libraries.lau.edu.lb/research/laur/terms-of-use/articles.php en_US
dc.identifier.url https://www.sciencedirect.com/science/article/pii/002001908590016X en_US
dc.author.affiliation Lebanese American University en_US

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search LAUR

Advanced Search


My Account